MathSciNet Relay Station
MathSciNet bibliographic data
MR2504578 34K20 (34K45 92B20)
Xia, Yonghui; Wong, Patricia J. Y. Global exponential stability of a class of retarded impulsive differential equations with applications. Chaos Solitons Fractals 39 (2009), no. 1, 440–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement